# SDR MTNA1018110001

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,087 hours, 27,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TAXING OFF THE RUNWAY THE CREW SMELLED SMOKE IN THE COCKPIT AND THE ELECTRICAL SMOKE WARNING ILLUMINATED WITH A ALARM BELL SOUNDING.  THE CREW NOTIFIED THE RAMP TOWER AND EXITED THE AIRCRAFT.  MAINTENANCE TROUBLESHOOT THE SMOKE WARNING SYSTEM, THE WIRING IN THE AVIONIC AND COCKPIT WAS CHECKED, THE STORM LIGHTS AND WIRING WAS CHECKED, THE CCAS WAS TESTED IN THE SMOKE MODE IT CHECKED GOOD.  THE NR 1 AND NR 2 PACKS WERE CHECKED.  THE UNDER FLOOR AREA WIRING WAS CHECKED NO PROBLEMS WERE FOUND.  THE RECIR FAN AND WIRING WAS CHECKED, THE WEATHER RADAR AND WIRING WAS CHECKED NO PROBLEMS WERE FOUND.  THE AIRCRAFT WAS RUN UP AND TAXIED WITH NO PROBLEMS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
